# SDR HYIA2611XWS

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 21,544 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 51185527
- Condition: Burned
- Location: Forward Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB OUT, THE WIRING LOCATED ON THE LT SIDE OF THE HEATED (ELECTRIC) WINDSHIELD SPARKED, AND SMOKE IMMEDIATELY DEVELOPED. WINDSHIELD HEAT WAS TURNED OFF, AND THE SMOKE DISCONTINUED. ICE BEGAN TO DEVELOPE ON WINDSHIELD, RESULTING IN A TURN BACK TO BLOCK.  MX FOUND ONE AVIONICS STATIC DISCHARGE SUPPRESSOR ASSY BURNED, THE HEATED WINDSHIELD SHORTED.  REMOVED AND REPLACED HEATED WINDSHIELD AND BOTH STATICS SUPPRESSORS. AS A PRECAUTIONARY MEASURE, MX REPLACED THE WINDSHIELD STATIC INVERTER ALSO.
